4 am

It’s 4am and I’m blogging.  I’m blogging because I can’t sleep.  Why can’t I sleep? No clue.  Well, maybe I have a cue, but it’s a bit tenuous.

I suspect it has something to do with Geodon.  Geodon must be taken with food.  Apparently it doesn’t work right unless you take it with a meal that contains at least 500 calories.  Granted, I can reach 500 calories with two candy bars, but that doesn’t appear to be the correct method.  The correct method would be 500 calories worth of steak, potatoes & vegetables.

But maybe I don’t always each the right kind of 500 calories because Geodon affects me differently on different days.  Some days it makes me loopy and I can’t think after about 2 hours. Other times it does nothing.  Like tonight.  I took my Lyrica, nothing. Geodon, nothing. Klonipin, nothing.  Nothing put me to sleep.  (Although I have to admit this second bit of Klonipin seems to be helping. Don’t worry, it’s shrink-approved.)

If this lack of Geodon side effects is really related to the right kind of food eaten, then probably it is also related to how you take it.  Be sure and take it right after you have finished eating, not just before you eat, nor 30 minutes after you have eaten.  It doesn’t matter if you are still full, you will need more food.  But at that point, it’s really just too late.

So here I find myself, blogging at 4am.  Oops, make that 5am.

Hmm, I think I’ll try that sleep thing again.

© Manic Monday (manicmonday123). Unauthorized use and/or duplication of this material without express and written permission from this blog’s author and/or owner is strictly prohibited. Excerpts and links may be used, provided that full and clear credit is given to Manic Monday (manicmonday123) with appropriate and specific direction to the original content.

Advertisements

2 thoughts on “4 am

  1. It seems to me like you have some very sound insights, and insight is the key to solving any difficulty life throws at you. I hope you are fast asleep – or on your way to be, at least.

  2. I hope sleep comes to you soon. And regularly. I’ll send the fairy with the sleeping dust your way. It might take awhile…

    I always suspect a medicine problem at first. Also, try to look through your day and see if you have any large amounts of stimulants. You mentioned that Geodon makes you sleepy sometimes. I don’t realize it, but sometimes on the days that I’m stricken with extreme insomnia are the days I’ve consumed too much caffeine. Not yesterday, though. I didn’t even come close to my usual quantity.

    Also, check to see if your bedtime routines are still the same. It might be fooling your brain into thinking that it’s still awake time.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s